# SDR CA011227003

- Difficulty date: December 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 24,271 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fuse Link
- Part number: 88521
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE NOSE WHEEL STEERING U/S,  AIRCRAFT RETURNED FOR NORMAL LANDING.  INSPECTION FOUND FUSE LINK AND NLG CENTERING MECHANISM DAMAGED.  DAMAGE MAY HAVE OCCURRED DURING PRIOR GROUND MANOUVERING / HANDLING.  NLG STEERING ACTUATOR,  NLG CENTERING MECHANISM & FUSEABLE LINK REPLACED.  AIRCRAFT RETURNED TO SERVICE.
